MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely decreased architect free t4 result generated by the architect i2000sr processing module for a 37-year-old male patient.The result was inconsistent with another sample collected on the same day.The following data was provided: (b)(6) 2025 at 12:02 sid: (b)(6) result = 0.84 ng/dl.(b)(6) 2025 at 13:00 sid: (b)(6) result = 0.67 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sample id is (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased architect free t4 result generated by the architect i2000sr processing module for a 37-year-old male patient.The result was inconsistent with another sample collected on the same day.The following data was provided: (b)(6) 2025 at 12:02 sid: (b)(6) result = 0.84 ng/dl.(b)(6) 2025 at 13:00 sid: (b)(6) result = 0.67 ng/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from architect free t4, list 07k65-34, abbott ireland diagnostics division, longford, ireland to the architect i2000sr processing module, list 03m74-97, abbott laboratories, irving, texas, usa.Mdr number 3016438761-2025-00515 has been submitted and all further information will be documented under that mdr number.

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22505467
Report Number3005094123-2025-00356
Device Sequence Number9246998
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)251010(10)69104UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2025
Device Catalogue Number07K65-34
Device Lot Number69104UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6).; ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6).
Patient Age37 YR
Patient SexMale